Bounds on integrals with respect to multivariate copulas

Michael Preischl

Research output: Contribution to journalArticlepeer-review


Abstract: In this paper, we present a method to obtain upper and lower bounds on integrals with respect to copulas by solving the corresponding assignment problems (AP’s). In their 2014 paper, Hofer and Iacó proposed this approach for two dimensions and stated the generalization to arbitrary dimensons as an open
problem. We will clarify the connection between copulas and AP’s and thus nd an extension to the multi-dimensional case. Furthermore, we provide convergence statements and, as applications, we consider three
dimensional dependence measures as well as an example from finance
Translated title of the contributionSchranken an Integrale bezüglich multivariater Copulas
Original languageEnglish
Pages (from-to)277-287
JournalDependence Modeling
Issue number1
Publication statusPublished - 5 Dec 2016

ASJC Scopus subject areas

  • Control and Optimization
  • Statistics and Probability
  • Applied Mathematics

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this